# SDR DALA2025050103349

- Difficulty date: April 27, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N342NB
- Make and model: Airbus A319-114
- Aircraft serial: 1746
- Aircraft time: 60,496 hours, 31,733 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3142 DISC: CORROSION LOWER SILL LOCATED AT FR 68 LH SIDE AT AFT GALLEY AREA (SSI 534147 ). C/A: PERFORMED REPAIR LOWER SILL LOC ON FR68 LH SIDE AT AFT GALLEY AREA AS PER A319 SRM 53-41-14-300-001 STEP 2, FIGURE 001, SHEET 4,PRINCIPLE 7 AND A319 SRM 51-42-11 TOOK MEASURES OF CORROSION ARE: L= 0.987IN, W= 0.167IN, TOOL USED DIGITAL CALIPER PN:500-197-30, SN: B2312374, DUE DATE: 03/SEP/25 RECHECK IS NOT REQUIRED DUE TO THIS REPAIR IS CONSIDERED AS CATEGORY A. SEE INDIVIDUAL SIGN- OFF ON ORNRC 27/260 RII INSPECTION COMPLETE AE206QC JOB COMPLETE. (LP: 0936342)
